# SDR SWAA000022439

- Difficulty date: September 23, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25R AT BS 540 FWD CARGO COMPARTMENT.  PERFORMED PERMANENT REPAIR STRINGER 25R BETWEEN BS500C TO BS 540 FWD CARGO COMPARTMENT, IAW SRM B737-700 53-00-03-2R-1 REPAIR 1 FIGURE 206.
